# SDR ASOA200900721

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 9,519 hours, 8,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE AT LBL 27 CRACKED .1 INCH LONG UNDER CABIN FLOOR PNL 261DLF.   REMOVED OLD CLIP IAW SRM 51-42-06.  LOCATED AND DRILLED UP NEW CLIP IAW SRM 51-40-11.  INSTALLED NEW CLIP IAW REO 601R-53-41-059 & ASA EC/TC.
